Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Triumeq

Triumeq

I was in the research group back in 2011. When approved it came under the name Triumeq. I gained wIt and fatty liver. I blame that on more of laziness. I am glad to hear others have insomnia. This last month I was hospitalized for kidney stones. The Dr in the hospital and my primary said to ask ID doc next appointment if Triumeq could cause them. Anyone know?

A myHIVteam Member said:

Hey all. My doc just took me off Triumeq after just less than 3 months. Insomnia, dizziness, excessive belly fat. Will let you know how new meds works! Have a fantastic day all!

8/09/2018

Update I have been taken of Triumeq after experiencing headaches, insomnia, and light headed feelings, and shortness of breath.
Anyone else had this problem?

edited, originally posted over 3 years ago
A myHIVteam Member said:

I've had good results with Triumeq.

posted over 3 years ago
A myHIVteam Member said:

I take Triumeq also for about 3 yrs and I think I am close to the best shape of my life .. I've been on many HIV meds in my lifetime and this drug has had the least side effects that i notice personally

posted over 3 years ago
A myHIVteam Member said:

Thanks all. I gained like close to 80 pounds since being on Triumeq. Doc says, consider it healthy compared to where you were. Still I need to get some of this weight off. My bf is not on Triumeq but says we need body fat. I suffer from insomnia as well. A month ago nuerologist put me on a sleep med. It was working, but it can cause kidney stones. So I stopped taking it.

posted over 3 years ago
A myHIVteam Member said:

I take Triqumek I just googled side effects and it mentioned kidney problems but not specifically kidney stones. I wouldn't rule it out that the drug causes stones. I would still ask your ID doctor to confirm

posted over 3 years ago
Already a Member? Log in